Partial translations of semigroups

Sullivan Robert Patrick: Partial translations of semigroups. In: Acta scientiarum mathematicarum, (41) 1-2. pp. 221-225. (1979)

[thumbnail of math_041_fasc_001_002_221-225.pdf]
Cikk, tanulmány, mű

Download (888kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1979
Volume: 41
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 221-225
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 225. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2021. Apr. 09. 12:21

Actions (login required)

View Item View Item